# SDR BAQA085088

- Difficulty date: March 4, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N9UC
- Make and model: Aerosp AS 355F
- Aircraft serial: 5500
- Aircraft time: 4,868 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715H
- Part serial: 27868
- Condition: Inoperative
- Location: Engine
- Part time: 310 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR WILL NOT GOVERN, INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
